# SDR ASAA0210264

- Difficulty date: October 28, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND RIGHT INBOARD FORE FLAP AT WING STATION 85R CHAFED.  REPAIRED FORE FLAP PER SRM.  (M)
